# SDR GYNA20190410153

- Difficulty date: October 23, 2018
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N454MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9151
- Aircraft time: 5,466 hours
- Engine: Tmeca ARRIEL1E2
- System (JASC): 2822 · Fuel Boost Pump
- Part: Packing
- Condition: Failed
- Location: Shutoff Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON SCENE, ACFT RUNNING, AFTER PATIENT LOADING, MED CREW PERFORMING FINAL WALK AROUND, NOTICED FUEL LEAKING FROM #2 ENGINE COWLING. ACFT SHUTDOWN. MECHANIC PERFORMED FURTHER INSP, REVEALING FUEL FILTER BOWL SHUT OFF VALVE LEAKING. REM'D & REPLACED PACKING. FUNCTIONAL/LEAK CHECKED GOOD.
